| Model Number |
250D2 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded in leventon (b)(4) as a customer complaint (reference (b)(4)).Three (3) units were returned to our facility for testing.In two (2) of them, visual inspection failed and flow rate testing could not be performed because its capillary element was partially blocked (probably because of drug crystallization).The other returned unit passed visual inspections and standardized flow rate test.In addition, five (5) units from the same manufacturing lot were retrieved from retained samples and successfully passed visual inspection and flow rate testing.Therefore, as it was not possible to determine the flow rate of two (2) of the returned units, and since both the remaining returned unit and the units from the archives of samples were free of defects, it was not possible to determine the root cause of the defect reported.
Event or Problem Description
In 5-fu medication scheduled for 46 hours, infusion time finished much earlier than expected.Patient received a total volume of 221 ml chemo infusion, which consists of 51 ml of 5-fu 2550mg and 170 ml of normal saline.Patient reported that his infusion finished >2 hours earlier than the scheduled time (the accuracy of the infusion time is +/- 10%).